Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Thyroid problems, high prolactin levels, thyronorm, duphaston for irregular periods ?

Hi i am 24 years old suffer frm thyroid problem n coz of that prolactin level has increased cycles are never regular .. Evn this month i missed my period ..m taking thyronorm 59 mcg every morning bt still putting on a lot of weight .. Feel very uneasyy .. My doc sd the level is in cntrol now bt i still feel soo uneasyy ..plzz suggest wat should i do..n is thr nethng i shud avoid eating gynac gave me duphaston should i take tht fr my periods ..plzz jelp
Asked On : Fri, 11 May 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I can understand your concern as you said you have a thyroid disease, the menses irregularities is common symptom of such patients and this is nothing to worry this could get alright with the time for other result like prolactin no need to worry about this, clinical sigh and symptom is very important, here it is very important for you to away from the anxiety and depression, just take it easy, hope this information helps you have nice day.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor